YB
BannerBanner

anavar kill appetite??? raise heart rate?? west nile virus? sheesh!!

Author
figgy
Pro-Member
  • Total Posts : 1081
  • Reward points: 6478
  • Joined: 2004/09/03 04:00:45
  • Location: USA
  • Status: offline
2005/08/05 06:29:56 (permalink)
0

anavar kill appetite??? raise heart rate?? west nile virus? sheesh!!

I dunno but I injected about 800mg of BD PRIMO on Monday and started stacking it with BD ANAVAR.
Within a couple of days I felt sick and my appetite diminished,as well as feeling feverish. I discontinued the BD anavar and switched to naposim 5mg and I feel much better..

Did I have a reaction to the 2x (4cc) injections or was the anavar responsible??? I did like 70mg of anavar on tuesday and 60mg on wed. Sheesh I got bit by misquitos in the night(west nile virus?) what the hell made me sick for a couple of days and have a resting pulse rate of 92 beats per minute? Anyone ever experience this from an INJECTION? I am very careful to make sure everything is sterile!
#1

3 Replies Related Threads

    Medichecks
    susthead
    Pro-Member
    • Total Posts : 1035
    • Reward points: 10228
    • Joined: 2001/08/30 13:52:43
    • Location: london United Kingdom
    • Status: offline
    RE: anavar kill appetite??? raise heart rate?? west nile virus? sheesh!! 2005/08/05 10:54:11 (permalink)
    0
    why dont you just do 1ml of primo per day mate would be better . try that see if it makes a diffrence.

    Personal training, diet advice, contest prep , ped cycle advice in essex.
     
    johnvthurston@hotmail.co.uk
     
    #2
    drab4
    Pro-Member
    • Total Posts : 37969
    • Reward points: 9495
    • Joined: 2002/02/26 19:02:40
    • Location: United Kingdom
    • Status: offline
    RE: anavar kill appetite??? raise heart rate?? west nile virus? sheesh!! 2005/08/05 22:08:07 (permalink)
    0
    Start up the var again... If you get sick again... Then it's a reaction to the var mate.
    #3
    Gizmo
    Senior Member
    • Total Posts : 104
    • Reward points: 6383
    • Joined: 2005/08/06 19:14:50
    • Status: offline
    RE: anavar kill appetite??? raise heart rate?? west nile virus? sheesh!! 2005/08/06 20:28:47 (permalink)
    0
    Just relax mate, it is common to feel abit "under the weather" with anavar the first couple of days while dianabol/naposim will make you feel kinda good about yourself etc.
    However, it must be said that all AS will to some extent give a rise in heartbeat and blood pressure. This will again reduce abit when your body is/has compensating/ed or getting used to the drugs in your system. If you feel "funny" still after 5-6 days then I suggest you go and get your blood values taken (blood test + blood pressure), you never know you might just be the odd one who reacts badly to anavar.
    good luck dude!

    Who is the greater fool - the fool himself, or the fool following him?

    - Obi-Wan Kenobi-


    #4
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5